Existence and stability for fractional order pantograph equations with nonlocal conditions
MetadataShow full metadata
In this article we study the a coupled system of fractional pantograph differential equations (FPDEs). Using degree theory, we state necessary conditions for the existence of solutions to a coupled system of fractional partial differential equations with non-local boundary conditions. Also using tools from non-linear analysis, we establish some stability results. We illustrate our theoretical results with a test problem.
CitationAhmad, I., Nieto, J. J., Rahman, G. U., & Shah, K. (2020). Existence and stability for fractional order pantograph equations with nonlocal conditions. Electronic Journal of Differential Equations, 2020(132), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.